“Ramin Javadi”

Tel:  (+98-31) 33913657
Fax:  (+98-31) 33912600
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2019 - Present
(Resident in Isfahan from March 21))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2015 - 2019)
(till March 20, 2019 )

Non IPM Affiliations

Assistant Professor of Isfahan University of Technology

Related Papers

1. R. Javadi (Joint with S. Ashkboos)
Multi-way sparsest cut problem on trees with a control on the number of parts and outliers
Discrete Appl. Math. 289 (2021), 281-291  [abstract]
2. R. Javadi (Joint with S. Hajebi)
Edge clique cover of claw‐free graphs
J. Graph Theory 90 (2019), 311-405  [abstract]
3. R. Javadi (Joint with X. Niu and H. Cao)
The spectrum for large sets of (3,λ)-GDDs of type gu
J. Combin. Des. 26 (2018), 616-639  [abstract]
4. R. Javadi and G. R. Omidi (Joint with A. Khodadadpour)
Decomposition of complete uniform multi-hypergraphs into Berge paths and cycles
J. Graph Theory (2017), Doi: 1002/jgt.222226  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right